# SDR SWAA2024102347786

- Difficulty date: October 12, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 16,247 hours, 7,405 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Heat Shield
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AFT FAIRING LOWER HEAT SHEILD HAS A LARGE CRACK IN THE LOWER PAN<[01] REPAIRED #2 ENGINE AFT FAIRING LOWER HEAT SHEILD PER SRM 54-50-70-2R-7 REPAIR 7
